# SDR WX0A2025080632526

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N819NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68014
- Aircraft time: 36 hours, 21 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 DOOR SLIDE ARMED INDICATOR STRAP WILL NOT STAY ATTACHED. / INSTALLED NEW BUTTON IAW ALLEGIANT PROCEDURES/ SIP. A/C OK FOR SVC"
